RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 8, Pages 138–151 (Mi msb8846)  

The class $R$ and finely analytic functions

A. Sadullaeva, Z. Ibragimovb

a National University of Uzbekistan named after M. Ulugbek, Tashkent, Uzbekistan
b Urgench State University named after Al-Khorezmi, Uzbekistan

Abstract: The paper is concerned with the class ${R}$ of holomorphic functions introduced by Gonchar, and the class $R^0$, which is a special case of the former. A holomorphic function $f$ in a neighbourhood of $0\in\mathbb{C}$ belongs to ${R}^0$, ${f}\in {R^0}$ if it admits rapid rational approximation in some closed ball $\overline{B}(0, r)$, $r > 0$. It is proved that in certain cases functions in the class $R$ are finely analytic in the whole of $\mathbb{C}$.
Bibliography: 26 titles.

Keywords: Gonchar class, fine topology, finely analytic function, rational approximation, Hankel determinant.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8846

Full text: PDF file (637 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:8, 1234–1247

Bibliographic databases:

UDC: 517.518.84+517.547.22+517.55
MSC: Primary 30G12, 41A20; Secondary 30E10
Received: 17.10.2016 and 14.03.2018

Citation: A. Sadullaev, Z. Ibragimov, “The class $R$ and finely analytic functions”, Mat. Sb., 209:8 (2018), 138–151; Sb. Math., 209:8 (2018), 1234–1247

Citation in format AMSBIB
\Bibitem{SadIbr18}
\by A.~Sadullaev, Z.~Ibragimov
\paper The class $R$ and finely analytic functions
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 8
\pages 138--151
\mathnet{http://mi.mathnet.ru/msb8846}
\crossref{https://doi.org/10.4213/sm8846}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209.1234S}
\elib{http://elibrary.ru/item.asp?id=35276523}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 8
\pages 1234--1247
\crossref{https://doi.org/10.1070/SM8846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000448025000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055829556}


Linking options:
  • http://mi.mathnet.ru/eng/msb8846
  • https://doi.org/10.4213/sm8846
  • http://mi.mathnet.ru/eng/msb/v209/i8/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:210
    References:29
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019